Ask an Eye Doctor and Get an Answer ASAP
Hi. I'm online and happy to answer your question today.
As you can see from the attached diagram on the webpage below, it is very possible to inject botox in an area that can cause weakness or paralysis of this muscle:
This will cause the upper eyelid to be droopy (ptosis) until such time as the botox wears off.
Does this make sense to you?
And, now, the obligatory word from our sponsors: :o)
I hope that this information was helpful for you. Please, allow me get credit for my time and effort in assisting you and press the ACCEPT button for this assist. I will be glad to answer additional questions until you are satisfied. Thank you very much. Positive Feedback and/or Bonus is welcomed and appreciated.
I see that you are offline. We can use the Q&A system to 'text message' each other. An email will be sent to each of us every time something is posted to this thread.
hi I did not see the diagram-this issue is very important to me as I have severe constant spasms at the back of this muscle and cannot kep my eyes open due to the pain. Can botox be injected into any muscle of the eye and if botox was injected into the muscle I mentioned, would it paralyze the whole muscle or just part of it? (if this makes sense) Also, how would the proceedure be carried out?
is it because I cannot log in? I have an account on here but I cannot log in? Can you answer my question? I would prefer instant chat. thankyou lindsay
It kind of makes sense although I am abit confused.The pain is entirely due to the spasms as the nerves are over firing causing my muscle to contract and this causes terrible pain. If botox stops and prevents acetylcholine from firing, this surely would prevent the pain even if it stopped me from opening my eye? As this would paralyse the muscle stopping the tight and horrible contractions. Am I right? Is this what you mean?
P.S I have a degree in Human Biology so I know a little but but not much lol
thank-you-I could talk all night as I have a very unusual condition lol! Being in the UK it is hard to get the right treatment. I will let you go and thankyou for you help x